Journal of Differential Geometry

Reducibility of Euclidean immersions of low codimension

Stephanie Alexander

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 3, Number 1-2 (1969), 69-82.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428819

Digital Object Identifier
doi:10.4310/jdg/1214428819

Mathematical Reviews number (MathSciNet)
MR0250228

Zentralblatt MATH identifier
0187.43701

Subjects
Primary: 53.73

Citation

Alexander, Stephanie. Reducibility of Euclidean immersions of low codimension. J. Differential Geom. 3 (1969), no. 1-2, 69--82. doi:10.4310/jdg/1214428819. https://projecteuclid.org/euclid.jdg/1214428819


Export citation

References

  • [1] R. L. Bishop, The holonomy algebra of immersed manifolds of codimension two, J. Differential Geometry 2 (1968) 347-353.
  • [2] E. Cartan, Lecons sur la geometrie des espaces de Riemann, 2 ed., Gauthier-Villars, Paris, 1946.
  • [3] S. S. Chern and N. H. Kuiper, Some theorems on the isometric imbedding of compact Riemann manifolds in Euclidean space, Ann. of Math. (2) 56 (1952) 422-430.
  • [4] A. Gray, Minimal varieties and almost Hermitian submanifolds, Michigan Math. J. 12 (1965) 273-287.
  • [5] P. Hartman, On isometric immersions in Euclidean space of manifolds with nonnegative sectional curvatures, Trans. Amer. Math. Soc. 115 (1965) 94-109.
  • [6] P. Hartman and L. Nirenberg, On spherical image maps whose Jacobians do not change sign, Amer. J. Math. 81 (1959) 901-920.
  • [7] S. Kobayashi and K. Nomizu, Foundations of differential geometry I, Interscience, New York, 1963.
  • [8] S. Lemoine, Reductibilite de varietes riemanniennes completes dans l'espace euclidien, C. R. Acad. Sci. Paris 240 (1955) 1962-1964.
  • [9] R. Maltz, The nullity spaces of the curvature operator, Topologie et Geometrie Differentielle, Vol. 8, Centre Nat. Recherche Sci., Paris, 1966.
  • [10] B. O'Neill, Isometric immersions of flat Riemannian manifolds in Euclidean space, Michigan Math. J. 9 (1962) 199-205.
  • [11] B. O'Neill and E. Stiel, Isometric immersions of constant curvature manifolds, Michigan Math. J. 10 (1963) 335-339.
  • [12] R. Sacksteder, On hypersurfaces with no negative sectional curvatures, Amer. J. Math. 82 (1960) 609-630.